MathSciNet Relay Station
MathSciNet bibliographic data
MR1458715 (99e:11036) 11D72 (11E76)
Wooley, Trevor D. Linear spaces on cubic hypersurfaces, and pairs of homogeneous cubic equations. Bull. London Math. Soc. 29 (1997), no. 5, 556–562.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement